Hail, Beaver
- When
- May 1, 3:33 PM CST
- Where
- Beaver County, 7 mi SSE of Elmwood
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 36.526, -100.472
An isolated severe thunderstorm developed and produced hail in the eastern Oklahoma Panhandle during the late afternoon hours. No damage or injuries were reported.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS AMA wrote it up.
An isolated severe thunderstorm developed and produced hail in the eastern Oklahoma Panhandle during the late afternoon hours. No damage or injuries were reported.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before the first event at May 1, 3:22 PM CST, 11 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AMARILLO TX 422 PM CDT TUE MAY 1 2007 .DISCUSSION... SHOWERS AND THUNDERSTORMS HAVE DEVELOPED WITH AFTERNOON HEATING ACROSS THE EASTERN CWA. THESE ARE MOVING SOUTH AND WRAPPING AROUND THE UPPER LOW WHICH HAS MADE ITS WAY EAST TO NORTH CENTRAL OKLAHOMA. NEXT SYSTEM IS ALREADY PRODUCING THUNDERSTORMS OVER THE MOUNTAINS OF NEW MEXICO. SHOWERS AND THUNDERSTORMS ASSOCIATED WITH THIS SHORT WAVE TROUGH WILL BEGIN AFFECTING THE SOUTHWESTERN PORTIONS OF THE CWA TOMORROW MORNING AND SPREAD ACROSS THE REST OF THE PANHANDLES DURING THE DAY ON WEDNESDAY. WE ARE NOT EXPECTING WIDESPREAD SEVERE THUNDERSTORMS TOMORROW AS WIND PROFILES DO NOT APPEAR FAVORABLE FOR ORGANIZED CONVECTION. MOST OF THE PRECIPITATION WILL END EARLY ON THURSDAY WITH SOME POSSIBLE WRAP AROUND MOISTURE ESPECIALLY IN THE SOUTHEAST THURSDAY MORNING. THURSDAY AFTERNOON AND EVENING WILL BE IN BETWEEN SYSTEMS WITH TEMPERATURES WARMING INTO THE 80S FOR MOST AREAS ON FRIDAY. AT THIS TIME DO NOT EXPECT THUNDERSTORMS ON FRIDAY WITH THE SLOWER PROGRESSION OF THE UPPER LEVEL TROUGH TO THE WEST. BUT THIS WILL NEED TO BE MONITORED AS MOISTURE MAY LINGER IN THE EASTERN AREAS DESPITE SOUTHWEST SURFACE WINDS. UPPER LEVEL TROUGH OVER THE WESTERN US TRANSITIONS TO A CUT OFF SYSTEM OVER ARIZONA THIS WEEKEND. THUNDERSTORMS WILL BE POSSIBLE SATURDAY THROUGH MONDAY AS LOW LEVEL MOISTURE REMAINS IN PLACE AND DISTURBANCES MOVE ACROSS IN THE SOUTHWESTERLY UPPER LEVEL FLOW. SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS WEEKEND IF STORMS ARE ABLE TO BREAK THE CAP. WILL CONTINUE TO MONITOR THIS POTENTIAL. APPEARS THE WESTERN TROUGH WILL LIFT NORTHEAST ACROSS THE AREA ON TUESDAY MORNING AND HAVE DECREASED PRECIP CHANCES AFTER TUESDAY. KIMBLE && .PRELIMINARY POINT TEMPS/POPS... AMARILLO TX 56 69 53 78 55 / 20 70 50 10 5 BEAVER OK 56 68 54 75 55 / 50 70 70 20 10 BOISE CITY OK 52 67 50 78 51 / 20 70 50 10 0 BORGER TX 57 72 55 77 58 / 30 70 60 10 5 BOYS RANCH TX 58 70 55 81 53 / 20 70 50 5 5 CANYON TX 55 72 53 78 53 / 20 70 50 5 5 CLARENDON TX 57 73 57 78 58 / 30 70 60 20 10 DALHART TX 53 69 51 78 49 / 20 70 50 5 0 GUYMON OK 53 69 52 77 54 / 40 70 60 20 5 HEREFORD TX 55 70 54 81 51 / 30 70 40 5 5 LIPSCOMB TX 59 69 57 76 59 / 50 70 70 20 10 PAMPA TX 56 70 54 76 59 / 30 70 60 20 5 SHAMROCK TX 58 74 57 77 59 / 40 70 70 20 10 WELLINGTON TX 60 76 59 79 59 / 30 70 70 20 10 && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. &&
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 339 PM CDT TUE MAY 1 2007 OKZ001>003-TXZ001>020-021100- ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH- DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE- OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER- 339 PM CDT TUE MAY 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE... THUNDERSTORMS WILL BE POSSIBLE ACROSS THE OKLAHOMA AND TEXAS PANHANDLES THROUGH TONIGHT. AT THIS TIME...THE SEVERE WEATHER THREAT IS LOW. HOWEVER...SOME STORMS MAY PRODUCE GUSTY WINDS AND SMALL HAIL. IN ADDITION...FOG MAY REDUCE VISIBILITIES TO LESS THAN ONE MILE AT TIMES OVERNIGHT. .DAYS TWO THROUGH SEVEN... THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF THE OKLAHOMA AND TEXAS PANHANDLES WEDNESDAY THROUGH THURSDAY AFTERNOON AND AGAIN SATURDAY THROUGH MONDAY NIGHT WITH THE GREATEST CHANCE ON WEDNESDAY AND WEDNESDAY NIGHT. AT THIS TIME...IT APPEARS A FEW STORMS MAY REACH SEVERE LEVELS...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. IN ADDITION...PERIODS OF HEAVY RAINFALL WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. GOEHRING
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 325 PM CDT TUE MAY 1 2007 OKZ002-TXZ003-012100- HANSFORD TX-TEXAS OK- 325 PM CDT TUE MAY 1 2007 ...STRONG THUNDERSTORM IN CENTRAL TEXAS AND NORTHERN HANSFORD COUNTIES... AT 325 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF OPTIMA MOVING SOUTH AT 20 MPH. ONE HALF INCH SIZE HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. LG
The Dodge City radar (KDDC), 144 km away, was scanning. The volume nearest the first event began at 21:33 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Oklahoma in 2007Every state in 2007This day in weather historyWarnings in Oklahoma, May 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 33259.